Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 46, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 10, 2008, 7:00 PM EDT for Osceola County, Florida. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2008, 7:00 PM EDT (23:00 UTC)
- Expired
- Jun 10, 2008, 7:33 PM EDT
- In force
- 33 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
County Osceola County, FL
The radar
The Melbourne radar (KMLB), 62 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 11.0 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1223 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 844 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMLB 102300
SVRMLB
FLC097-102345-
/O.NEW.KMLB.SV.W.0046.080610T2300Z-080610T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
700 PM EDT TUE JUN 10 2008
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN OSCEOLA COUNTY IN FLORIDA.
* UNTIL 745 PM EDT
* AT 656 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
NORTHWEST OF YEEHAW JUNCTION...AND MOVING EAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE OSCEOLA COUNTY.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
LAT...LON 2787 8128 2786 8087 2764 8087 2764 8114
2770 8115 2774 8118 2777 8118 2779 8120
2782 8122 2784 8124 2784 8126
TIME...MOT...LOC 2259Z 273DEG 13KT 2774 8095
$$
BRAGAW1 follow-up statement
000
WWUS52 KMLB 102333
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
732 PM EDT TUE JUN 10 2008
FLC097-102342-
/O.CAN.KMLB.SV.W.0046.000000T0000Z-080610T2345Z/
OSCEOLA FL-
732 PM EDT TUE JUN 10 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN OSCEOLA COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE STORM
THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER CAPABLE OF
PRODUCING LARGE HAIL OR DAMAGING WINDS. AS A RESULT...THE WARNING HAS
BEEN CANCELLED. HOWEVER...HEAVY RAIN AND DANGEROUS LIGHTNING STRIKES
WILL CONTINUE TO BE POSSIBLE.
LAT...LON 2787 8128 2786 8087 2764 8087 2764 8114
2770 8115 2774 8118 2777 8118 2779 8120
2782 8122 2784 8124 2784 8126
TIME...MOT...LOC 2332Z 273DEG 13KT 2773 8082
$$
KELLYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 1:28 PM EDT, 5 hours 32 minutes earlier.
Area forecast discussion, Jun 10, 1:28 PM EDT, 5 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 128 PM EDT TUE JUN 10 2008 .DISCUSSION... ...A FEW SEVERE STORMS STILL POSSIBLE THIS AFTERNOON/EVENING... ...TRANSITION TO THE WET SEASON LOOKS TO BE UNDERWAY... TONIGHT...WATER VAPOR SATELLITE LOOP WAS SHOWING THAT THE UPPER LOW WAS LIFTING OFF TO THE NORTHEAST AND A DRY SLOT THAT WAS WRAPPING AROUND IT WAS OVER VOLUSIA COUNTY AND MOVING TO THE NORTH. LIGHT WESTERLY STEERING FLOW BUMPING INTO LIGHT SEA BREEZE WILL RESULT IN AN INITIAL INLAND PUSH TO STORMS THEN A SLOW EAST TO NORTHEAST STORM MOVEMENT BACK TOWARD THE COAST. RADAR LOOP WAS SHOWING THAT THE STRONGER WESTERLY WINDS OVER NORTH LAKE AND VOLUSIA COUNTIES WERE EFFECTIVELY PINNING THE SEA BREEZE AND ONGOING CONVECTION TO THE INTERSTATE 95 CORRIDOR AND EAST TO THE COAST. 500MB TEMPERATURES IN THE -9 TO -11C RANGE WILL STEEPEN LAPSE RATES RESULTING IN THE POTENTIAL FOR SMALL HAIL AND GUSTY WINDS IN THE STRONGER STORMS. STORMS NEAR THE COAST SOME WILL BE CAPABLE OF PRODUCING FREQUENT TO EXCESSIVE LIGHTNING AS THEY ENCOUNTER THE SEA BREEZE AND THE DIFFERENT WIND ENVIRONMENT LOOKING AT STRONG STORMS FROM LATE AFTERNOON INTO THE DINNER HOUR AS SEA BREEZE INDUCED STORMS KICK BOUNDARIES TO INLAND AREAS THAT ARE WELL HEATED...THEN SOME SLIGHT PUSH BACK TO THE COAST IS POSSIBLE. WILL NEED TO USE A PRE FIRST PERIOD TODAY TO COVER THE AFTERNOON CONVECTION. PREVIOUS DISCUSSION... WED-THU...UPR LOW PROGD TO BE OVER THE E CENTRAL FL ATLC WATERS WED MORNING AND PULL SE TWD THE BAHAMAS (FROM WHENCE IT CAME) DURING THE DAY ON THU. WEAK LOW LVL FLOW EARLY WED WILL BECOME E/SE IN THE AFTERNOON AIDED BY THE SLOW INLAND PROGRESSION OF THE EAST COAST SEA BRZ BOUNDARY. COOL MID LVL TEMPS AND PWATS FROM 1.7-1.8 WILL SUPPORT SCATTERED SHOWERS AND THUNDERSTORMS IN THE AFTERNOON WITH THE GREATEST COVERAGE OVER THE INTERIOR. SOUTHERLY LOW LVL FLOW THU MORNING WILL BECOME SE IN THE AFTERNOON WITH MOISTURE LVLS SIMILAR TO WED. WILL BUMP UP POPS TO 40 PCT NEAR THE COAST AND NEAR 50 PCT FOR THE INTERIOR. HIGHS BOTH DAYS IN THE UPR 80S TO LWR 90S. FRI-SAT...DEEPER ONSHORE FLOW IS FORECAST BY LATE IN THE WEEK AS SFC HIGH PRESSURE BUILDS SOUTHWARD OFF THE MID ATLC COAST. WILL CARRY SLGT CHC ALONG THE COASTAL COUNTIES AND LOW END SCATTERED ACROSS THE INTERIOR...THOUGH THIS MAY BE GENEROUS IF MODEL DRYING MATERIALIZES AS PROGD BY 00Z GFS. HIGHS UPR 80S COAST TO LWR 90S INTERIOR. SUN-TUE...LOWERING HEIGHTS ARE FORECAST ACROSS THE SE STATES AS MID LVL S/W TROUGH CROSSES GA MONDAY. STILL SOME S-SE FLOW SUNDAY WITH HIGHEST MOISTURE PROGD ACROSS THE NRN PENINSULA. WILL GO WITH 30-40 PCT POPS AND THEN INCREASE TO 40 PCT MON-TUE WITH SOME INCREASE IN PREFRONTAL MOISTURE AND STEERING FLOW RETURNING BACK TWD THE EAST COAST INTO EARLY NEXT WEEK. && .AVIATION...AFTERNOON MVFR/IFR CONDITIONS 18Z-24Z IN AND NEAR LIGHTNING STORMS. VFR CONDITIONS AREAWIDE AFTER 03Z AS LOW DEBRIS CLOUDS CLEAR OUT. GENERAL AVIATION OPERATORS WILL NEED TO CHECK FOR LOCAL LATE NIGHT/EARLY MORNING MVFR VISIBILITIES DUE TO SMOKE/FOG MIXTURE NEAR AREAS WHERE THERE ARE SMOLDERING FIRES. && .MARINE...SCATTERED STORMS SHOULD PUSH ACROSS THE INTRACOASTAL THROUGH EARLY THIS EVENING. COVERAGE OF MARINE SHOWERS/STORMS SHOULD BE ABOVE AVERAGE AGAIN WED-THU...AND SOME AFTERNOON STORMS MAY AFFECT THE INTRACOASTAL WATERS ON WED. DRYING IS FORECAST TO WORK IN FROM THE EAST FRI-SUN SO COVERAGE OF SHOWERS/STORMS WILL DECREASE. THERE ARE NO WIND/SEA CONCERNS APPARENT THROUGH NEXT WEEKEND WITH WINDS FORECAST TO BE 10 KNOTS OR LESS AND SEAS 3 FEET OR LESS. THE MAIN CHANGE WILL BE FOR THE AXIS OF THE HIGH PRESSURE RIDGE TO SHIFT NORTH OF THE AREA BY LATE THU...CAUSING LIGHT SOUTHWEST/SOUTH FLOW TO BECOME SOUTHEAST/EAST. THE RIDGE AXIS MAY GET PUSHED BACK TO CENTRAL FLORIDA LATE SAT. && .FIRE WEATHER...MIN RH VALUES ARE FORECAST TO REMAIN AT OR ABOVE 50 PERCENT THROUGH THE REST OF THE WEEK. THE MAIN CONCERN WILL BE LIGHTNING STRIKES AND GUSTY OUTFLOW WINDS FROM STORMS WHICH COULD POSE PROBLEMS FOR CONTROL OF EXISTING OR NEW WILDFIRES. && .PRELIMINARY POINT TEMPS/POPS... DAB 72 87 72 87 / 30 40 30 40 MCO 72 91 71 90 / 30 50 30 50 MLB 72 88 72 87 / 30 50 30 40 VRB 70 88 73 88 / 30 50 30 40 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && WIMMER/LASCODY
Hazardous weather outlook, Jun 10, 11:17 AM EDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1117 AM EDT TUE JUN 10 2008 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-102000- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1117 AM EDT TUE JUN 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... THE EAST COAST SEA BREEZE WILL SLOWLY MOVE INLAND AS IT PUSHES AGAINST A LIGHT TO MODERATE LARGE SCALE WESTERLY WIND. EXPECT LIGHTNING STORMS TO DEVELOP ALONG THE COAST EARLY IN THE AFTERNOON THEN PUSH INLAND WITH THE SEA BREEZE THEN BACK TOWARD THE COAST LATE AFTERNOON WITH THE STEERING WINDS ALOFT. AS THE STORMS APPROACH THE COAST SOME OF THEM MAY BECOME STRONG WITH THE CAPABILITY OF PRODUCING FREQUENT LIGHTNING...SMALL HAIL AND GUSTY WINDS. LIGHTNING STORMS ARE ALSO EXPECTED TO DEVELOP OVER THE INTERIOR MID TO LATE AFTERNOON MAINLY AS A FUNCTION OF AN ENHANCED WEST COAST SEA BREEZE INTERACTING WITH AN INCREASINGLY MORE UNSTABLE ATMOSPHERE. STORMS MAY LINGER INTO THE EARLY EVENING BEFORE DISSIPATING WITH THE LOSS OF DAY TIME HEATING AND THE SEA BREEZE INFLUENCE. ...FLOOD IMPACT... SLOW STORM MOVEMENT AND INTENSITY OF A FEW STORMS THIS AFTERNOON COULD CREATE THE POTENTIAL FOR ISOLATED RAINFALL TOTALS OF 2 TO 3 INCHES. THE HEAVY RAIN WILL CAUSE TEMPORARY PONDING OF WATER ON ROADWAYS AND OTHER POORLY DRAINED AREAS. ...MARINE THUNDERSTORM GUST IMPACT... STRONGER STORMS MOVING OFF THE MAINLAND MID TO LATE AFTERNOON WILL HAVE THE POTENTIAL TO PRODUCE GUSTY WINDS AND FREQUENT LIGHTNING AS THEY ENTER THE WATERS JUST OFF THE BEACHES. ...FIRE WEATHER IMPACT... THOUGH THERE ARE NO LOW RELATIVE HUMIDITY CONCERNS...ISOLATED STORMS WITH FREQUENT LIGHTNING AND GUSTY WINDS COULD PRODUCE CONTROL PROBLEMS FOR NEW OR EXISTING WILDFIRES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. INCREASING MOISTURE WILL LEAD TO HIGHER PROSPECTS FOR LIGHTNING STORMS THROUGH THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. WIMMER
In the hours before
Special weather statement, Jun 10, 4:43 PM EDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 443 PM EDT TUE JUN 10 2008 FLZ045-102130- ORANGE- 443 PM EDT TUE JUN 10 2008 ...STORMS WITH EXCESSIVE LIGHTNING OVER WESTERN ORANGE COUNTY... AT 435 PM EDT...LIGHTNING DETECTION EQUIPMENT AT THE NATIONAL WEATHER SERVICE INDICATED A STORM WITH EXCESSIVE LIGHTNING OVER MAGIC KINGDOM...MOVING EAST AT 7 MPH. SMALL HAIL MAY OCCUR WITH THIS STORM AS WELL LOCATIONS IN THE PATH OF THE LIGHTNING STORM INCLUDE BAY HILL... DOCTOR PHILLIPS...ORLOVISTA AND PLEASURE ISLAND. THIS STORM IS CAPABLE OF PRODUCING EXCESSIVE LIGHTNING STRIKES... DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE. IF YOU ARE OUTDOORS...TAKE SHELTER IN A BUILDING OR HARD TOPPED AUTOMOBILE. OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. STAY AWAY FROM TREES. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. VISITORS TO THE ORLANDO THEME PARKS SHOULD MOVE INDOORS AND AWAY FROM RIDES AS SOON AS THUNDER IS HEARD. FOLLOW THE DIRECTIONS OF PARK STAFF. BRAGAW
Local storm report, Jun 10, 5:33 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
533 PM EDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG KISSIMMEE 28.30N 81.41W
06/10/2008 OSCEOLA FL LAW ENFORCEMENT
KISSIMMEE POLICE DEPARTMENT REPORTED TREE DOWN ON
MICHIGAN ROAD IN KISSIMMEE. REPORT RECEIVED AT 528PM.
&&
MRTLocal storm report, Jun 10, 6:19 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
619 PM EDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG SAINT CLOUD 28.24N 81.29W
06/10/2008 OSCEOLA FL BROADCAST MEDIA
NARCOOSSEE ROAD AND SR192 DAMAGE TO STORAGE SHEDS
&&
MRTSpecial weather statement, Jun 10, 6:33 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 633 PM EDT TUE JUN 10 2008 FLZ053-102315- OSCEOLA- 633 PM EDT TUE JUN 10 2008 ...STRONG THUNDERSTORMS CONTINUE TO AFFECT EAST CENTRAL OSCEOLA COUNTY... AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM OVER HOLOPAW...MOVING SOUTHEAST AT 35 MPH TOWARD THE DEER PARK AREA. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. BRAGAW
Special weather statement, Jun 10, 6:38 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 638 PM EDT TUE JUN 10 2008 FLZ053-058-102330- OKEECHOBEE-OSCEOLA- 638 PM EDT TUE JUN 10 2008 ...STRONG THUNDERSTORMS AFFECTING NORTHERN OKEECHOBEE COUNTY... SOUTHERN OSCEOLA COUNTY... AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A COUPLE OF STRONG STORMS...ONE 13 MILES SOUTHWEST OF YEEHAW JUNCTION...AND ANOTHER 5 MILES WEST OF YEEHAW JUNCTION...MOVING NORTH AT 5 MPH. THESE STORMS MAY INCREASE IN COVERAGE AND INTENSITY AS THEY COLLIDE WITH AN OUTFLOW BOUNDARY PUSHING SOUTHEAST ACROSS OSCEOLA COUNTY. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY ALONG STATE ROUTE 60 AND THE FLORIDA TURNPIKE. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS ARE IN USE. KELLY
Local storm report, Jun 10, 6:43 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
643 PM EDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG SAINT CLOUD 28.24N 81.29W
06/10/2008 OSCEOLA FL BROADCAST MEDIA
ROOF DAMAGE TO RESTAURANT
&&
MRTThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 1:04 PM EDT | Areal Flood Advisory | MLB | Volusia | 86 min |
| Jun 10, 3:51 PM EDT | Areal Flood Advisory | MLB | Orange, Seminole | 54 min |
| Jun 10, 4:45 PM EDT | Areal Flood Advisory | MLB | Orange, Osceola | 90 min |
| Jun 10, 4:55 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Osceola | 36 min |
| Jun 10, 5:10 PM EDT | Tornado Warning | MLB | Orange, Osceola | 35 min |
| Jun 10, 5:28 PM EDT | Tornado Warning | MLB | Osceola | 32 min |
| Jun 10, 6:00 PM EDT | Severe Thunderstorm Warning | MLB | Osceola | 32 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.